# SDR 2022FA0000660

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 6,370 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVE T\R CHIP WARNING.  ON SHORT FINAL TO LANDING SO NO TIME TO BURN.  FOUND A SMALL SLIVER ON THE 90 DEGREE G\B.  FOLLOWED MANUFACTURES RECOMMENDED PROCEDURES.  NO FURTHER ISSUES
